Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Chronic sinusitis, allergic to dust and pollen, bad headaches, dark circles, eye strain, on medicines. Suggestions?

I have a long history of chronic sinusistis, I even have had septum and sinus surgery before, but my level 4 allergies to dust and pollen are too much and I wake up every day with vacuum headaches. I feel like there is a constriction and weight above my eyes causing bad headaches, dark circles , eye strain, etc. I am currently taking asterpro and mucinex. I just purchased allegra but historically those one-a-day allergy pills never worked for me too well.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
the most latest research is that dust,pollens increase all allergies
the food is the culprit in these caes
you get your allergy testd done for specific antibodies for milk,egg,rice,wheat,potato
after you can start sublingualimmunotherapy
man time you start

tab metrogyl 200 mgm daily
tab flunarazine 5 mgm night
tab montair fx twice a day
no steam
you can add syp tossesx 1/2 tsf bd
do for 3 weeks
post after with results
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor